# SDR SWAA2021122246475

- Difficulty date: November 20, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 54,598 hours, 36,232 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 242BF AT PASSENGER CABIN ; 2021-520679 / [01] REPLACED FLOOR PANEL 242BF AT PASSENGER CABI IAW B737-700 AMM 53-21-00-400-801; [02] REPLACED FLOOR PANEL 242BF. TASK CARD COMPLETED
